# SDR REXA2025020500142

- Difficulty date: December 31, 2024
- Submitted: February 5, 2025
- Operation: Air carrier
- Aircraft: N341PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15341
- Aircraft time: 22,196 hours, 17,112 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Bracket
- Part number: MM67035552005
- Condition: Cracked
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON LOWER BRACKET ON AFT TRACK AT AFT BAGGAGE DOOR DAMAGED BRACKET ON AFT TRACK AT AFT BAGGAGE DOOR WERE REPLACED PER CRJ-900 SRM 51-42-06-001-001-A01 AND SRM 51-42-21-001-001-A01
